MathSciNet Relay Station
MathSciNet bibliographic data
MR476634 10C05
Shapiro, Daniel B. Spaces of similarities. IV. $(s,t)$-families. Pacific J. Math. 69 (1977), no. 1, 223–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement